# SDR MWEA97136

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MODERATE CORROSION IN SEAT TRACK NR 4 FROM STA 200 TO 237.  MAINTENANCE REPAIRED, SPLICING A SECTION OF SEAT TRACK IAW SRM 53-05 FIG 4F.
